MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS; LAPAROSCOPIC PUMP SYSTEM

DAVOL INC., SUB. C.R. BARD, INC. -1213643 DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS; LAPAROSCOPIC PUMP SYSTEM
Catalog Number 0043950
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned for evaluation.Initial evaluation finds all components are in place with no damage noted.Functional evaluation of the sample resulted in no fluid leaks from the trumpet valve & probe tip or at the stop cock connection point.Evaluation of the sample could not reproduce the reported event.The device was found to irrigate as intended with no fluid leaks identified.No manufacturing anomalies were found.To date, this is the only reported complaint for this manufacturing lot.Based on the sample evaluation and investigation performed, the reported event was unconfirmed.It is unclear why the user may have experienced a water leak.The use of this device requires proper set up.Per the instructions-for-use, ¿follow instructions provided with the endo-flo irrigator or other irrigation system of choice for set-up and use with the probe.¿ sample evaluated.
 
Event or Problem Description
As reported, during an unspecified procedure on (b)(6) 2021, the bard/davol trumpet valve & probe tip device leaked water at the connection of the probe with the aspirator.There was no reported patient injury.

Brand Name
DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS
Common Device Name
LAPAROSCOPIC PUMP SYSTEM
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12219303
Report Number1213643-2021-20195
Device Sequence Number4137050
Product Code HET
UDI-Device Identifier00801741065231
UDI-Public(01)00801741065231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Catalogue Number0043950
Device Lot NumberJUEN3311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;